Daniel Berend

Senior Academic

Ergodic and mixing sequences of transformations

The notions of ergodicity, strong mixing and weak mixing are defined and studied for arbitrary sequences of measure-preserving transformations of a probability space. Several results, notably ones connected with mean ergodic theorems, are generalized from the case of the sequence of all powers of a single transformation to this case. The conditions for ergodicity, strong mixing and weak mixing of sequences of affine transformations of compact groups are investigated.

Publication language English
Pages 353-366
Journal Ergodic Theory and Dynamical Systems
Volume 4
Issue number 3
Publication status Published - 01.01.1984

ASJC Scopus subject areas

General Mathematics
Applied Mathematics
Access to Document
10.1017/S0143385700002509
Other files and links
Link to publication in Scopus